# SDR ASAA2024040349259

- Difficulty date: April 3, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810769
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-769 HAS CORRODED INSERTS. GROUNDED - YES. REPAIRED FLOOR PANEL P/N 141A5810-769 BY CLEANING AND PERFORMING DAMAGE EVALUATION IAW B737-900ER SRM 53-00-50-1A-1, FOUND AREA OF FRAYED FIBERS, REMOVED INSERTS AND BONDED FIBERGLASS WET LAY UP REPAIR AND INSTALLED NEW INSERTS IAW B737-900ER SRM 53-00-50-2R-0.
